# SDR AALA202109094096

- Difficulty date: September 8, 2021
- Submitted: September 9, 2021
- Operation: Air carrier
- Aircraft: N148AN
- Make and model: Airbus A321-231
- Aircraft serial: 6790
- Aircraft time: 18,001 hours, 6,820 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Hinge Arm
- Part number: D5598141100400
- Condition: Excess Play
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: EXCESSIVE PLAY SUPPORT ANGLE ELEVATOR HINGE ARM 3 ON RIGHT HORIZONTAL STABILIZER (1EA). REPLACE HINGE ARM NUMBER 3 ON RIGHT STABILIZER HORIZONTAL PER AMM 55-16-42-400-001-A.
